Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Errata: ``A simple proof of a result in finite plasticity'' [Quart. Appl. Math. 42 (1984), no. 1, 61-71; MR0736505 (85k:73032)]


Author: J. Casey
Journal: Quart. Appl. Math. 53 (1995), 795-796
MSC: Primary 73E05; Secondary 73G20
DOI: https://doi.org/10.1090/qam/1359512
Original Article: supplement
MathSciNet review: MR1359512
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Fosdick and E. Volkmann, Normality and convexity of the yield surface in nonlinear plasticity, Quart. Appl. Math. 51, 117-127 (1993)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73E05, 73G20

Retrieve articles in all journals with MSC: 73E05, 73G20


Additional Information

DOI: https://doi.org/10.1090/qam/1359512
Article copyright: © Copyright 1995 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website